C.R. Bard, Inc. (BASD) -3006260740 Hickman CV Catheter, Triple-Lumen, 12.5F; Chronic Catheters
Back to Search Results |
| Catalog Number |
0600650 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: h.4.Device manufacture date: unknown.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, a patient underwent a central venous catheter placement procedure using a hickman/leonard/broviac central venous catheter.Post the procedure on (b)(6) 2026, it was reported that a split in the triple lumen hickman catheter line was noted.The catheter was removed from the patient and replaced with a different type of central line.The procedure was completed using the replacement device.There was no reported patient injury.